MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number GDSF1633
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, the patient underwent an endovascular procedure to treat an aneurysm, utilizing gore® dryseal flex introducer sheath.It was reported, during the procedure.There was difficulty removing the sheath after successfully implanting gore® excluder® aaa endoprosthesis and gore® excluder® iliac branch endoprosthesis.The front portion of the sheath broke, about 3-5cm from the tip of the sheath.It was also reported the sheath was removed with a cutdown, after it snapped while attempting to remove it.The patient tolerated the procedure.It was reported the physician believes the interaction with the pro glide (closure device) likely caused the difficulty in removing the sheath.Code 5309-c: -endovascular inter 1ry procedure: other/unknown-used to capture cutdown that was made in order to remove the sheath.
 
Additional Manufacturer Narrative
H6: code b01 - results pending completion of device analysis.H6: code c21 - results pending completion of product history review.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Updated section g3/g4, h3, h6, and h11.H6: code c19as the device was not accessible; the product history review (phr) review was the extend of the investigation.No device problem was found per review of these records.The device was returned, and a product evaluation was performed.The following was reported: the results of the evaluation of the returned introducer sheath are consistent with the reported failure mode of removal difficulty resulting in breakage.The introducer sheath was returned in two separate segments that were attached by the device¿s metal coil.In addition, deformation was observed near the break site and extending through to the leading end.According to the reported information, the physician believes there was an interaction with the pro glide (closure device) that likely caused the difficulty removing the sheath.Therefore, the cause of the reported failure modes is attributed to the procedural interaction with other medical devices.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
lillian espinoza
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23759152
Report Number3007284313-2025-04444
Device Sequence Number15975271
Product Code DYB
UDI-Device Identifier00733132658954
UDI-Public(01)00733132658954(17)280209
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGDSF1633
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown